Numerical radius inequalities in 2-inner product Spaces

Harikrishnan, P K and Moradi, Hamid Reza and Omidvar, Mohsen Erfanian (2018) Numerical radius inequalities in 2-inner product Spaces. Kragujevac Journal of Mathematics, 44 (3). pp. 415-421. ISSN 1450-9628

[img] PDF
5536.pdf - Published Version
Restricted to Registered users only

Download (382kB) | Request a copy


In this paper, we have obtained the analogue results on numerical radius inequalities from the classical inner product spaces to 2-inner product spaces. We have established several related reverse inequalities and some well known results in 2-inner product spaces

Item Type: Article
Uncontrolled Keywords: 2-inner product space, linear 2-normed space, numerical range, numerical radius.
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 19 Dec 2018 11:09
Last Modified: 19 Dec 2018 11:09

Actions (login required)

View Item View Item